IJPAM: Volume 109, No. 4 (2016)

COMMON FIXED POINTS FOR MINIMAL COMMUTING
MAPPINGS SATISFYING $(\psi$-$\phi)$-CONTRACTIVE
CONDITIONS IN MULTIPLICATIVE METRIC SPACES

Young Chel Kwun$^1$, Poonam Nagpal$^2$, Sanjay Kumar$^3$,
Sudhir Kumar Garg$^4$, Shin Min Kang$^5$
$^1$Department of Mathematics
Dong-A University
Busan, 49315, KOREA
$^{2,3,4}$Departement of Mathematics
Deenbandhu Chhotu Ram University of Science and Technology
Murthal, Sonepat 131039, Haryana, INDIA
$^5$Department of Mathematics and RINS
Gyeongsang National University
Jinju, 52828, KOREA

Abstract. In this paper, we prove common fixed point theorems for minimal commuting mappings satisfying $(\psi$-$\phi)$-contractive conditions in multiplicative metric spaces.

Received: August 18, 2016

Revised: September 10, 2016

Published: October 9, 2016

AMS Subject Classification: 47H10, 54H25

Key Words and Phrases: multiplicative metric spaces, minimal commuting mappings, altering distances
Download paper from here.

Bibliography

1
M. Abbas, B. Ali, Y.I. Suleiman, Common fixed points of locally contractive mappings in multiplicative metric spaces with application, Int. J. Math. Math. Sci., 2015 (2015), Article ID 218683, 7 pages. doi: 10.1155/2015/218683.

2
M. Abbas, D. 0=D0-Dorić, Common fixed point theorem for four mappings satisfying generalized weak contractive condition, Filomat 24 (2010), 1-10. doi: 10.2298/FIL1002001A

3
M. Abbas, M.A. Khan, Common fixed point theorem of two mappings satisfying a generalized weak contractive condition, Int. J. Math. Math. Sci., 2009 (2009), Article ID 131068, 9 pages. doi: 10.1155/2009/131068

4
S. Banach, Sur les opérations dans les ensembles abstracts et leur application aux équations intégrales, Fund. Math., 3 (1922), 133-181.

5
A.E. Bashirov, E.M. Kurplnara, A. Ozyapici, Multiplicative calculus and its applicatiopns, J. Math. Anal. Appl., 337 (2008), 36-48. doi: 10.1016/j.jmaa.2007.03.081

6
A.E. Bashirov, E. Msrl, Y. Tandogdu, A. Özyapc, On modeling with multiplicative differential equations, Appl. Math. J. Chinese Univ. Ser. B, 26 (2011), 425-438. doi: 10.1007/s11766-011-2767-6

7
R. K. Bisht, N. Shahzad, Faintly compatible mappings and common fied points, Fixed Point Theory Appl., 156 (2013), 9 pages

8
P.N. Dutta, B.S. Choudhury, A generalization of contraction principle in metric spaces, Fixed Point Theory Appl., (2008) (2008), Article ID 406368, 8 pages. doi: 10.1155/2008/406368

9
D. 0=D0-Dorić, Common fixed point for generalized $(\psi,\phi)$-weak contractions, Appl. Math. Lett., 22 (2009), 1896-1900. doi: 10.1016/j.aml.2009.08.001

10
L. Florack, H. V. Assen, Multiplicative calculus in biomedical image analysis, J. Math. Imaging Vision, 42 (2012), 64-75.doi: 10.1007/s10851-011-0275-1

11
C.Y. Jung, P. Kumar, S. Kumar, S.M. Kang, Common fixed points for weakly compatible mappings satisfying implicit functions in multiplicative metric spaces, Int. J. Pure Appl. Math., 102 (2015), 547-561. doi: 10.12732/ijpam.v102i3.12

12
S.M. Kang, P. Kumar, S. Kumar, Common fixed points for compatible mappings of types in multiplicative metric spaces, Int. J. Math. Anal., 9 (2015), 1755-1767. doi: 10.12988/ijma.2015.53104

13
S.M. Kang, P. Kumar, S. Kumar, P. Nagpal, S.K Garg, Common fixed points for compatible mappings and its variants in multiplicative metric spaces, Int. J. Pure Appl. Math., 102 (2015), 383-406. doi: 10.12732/ijpam.v102i2.14

14
M.S. Khan, M. Swaleh, S. Sessa, Fixed point theorems by altering distances between the points, Bull. Austral. Math. Soc., 30 (1984), 1-9.

15
P. Kumar, S. Kumar and S.M. Kang, Common fixed point theorems for subcompatible and occasionally weakly compatible mappings in multiplicative metric spaces, Int. J. Math. Anal., 9 (2015), 1785-1794. doi: 10.12988/ijma.2015.53113

16
Y.C. Kwun,P. Nagpal, S. Kumar, S.K. Garg, S.M. Kang, Fixed points theorems for compatible mappings and its variants satisfying $(\psi$-$\phi)$-contractive conditions, Int. J. Pure Appl. Math., (accepted).

17
M. Özavsar, A.C. Çevikel, Fixed points of multiplicative contraction mappings on multiplicative metric spaces, ArXiv:1205.5131v1 [math.GM] (2012), 14 pages.

18
R.P. Pant, Common fixed point theorems for contractive maps, J. Math. Anal. Appl., 226 (1998), 251-258. doi: 10.1006/jmaa.1998.6029

19
R.P. Pant, A common fixed point theorem under a new condition, Indian J. Pure Appl. Math., 30 (1999), 147-152.

20
R.P. Pant, R.K. Bisht, Occasionally weakly compatible mappings and fixed points, Bull. Belg. Math. Soc. Simon Stevin, 19 (2012), 655-661.

21
V. Pant, R.P. Pant, Common fied points of conditionally commuting maps, Fixed Point Theory, 11 (2010), 113-118.

22
B.E. Rhoades, Some theorems on weakly contractive maps, Nonlinear Anal., 47 (2001), 2683-2693. doi: 10.1016/S0362-546X(01)00388-1

23
M. Sarwar, R. Badshah-e, Some unique fixed point theorems in multiplicative metric space, ArXiv:1410.3384v2 [matn.GM] (2014), 19 pages.

24
K.P.R. Sastry, S.V.R. Naidu, G.V.R. Babu, G.A. Naidu, Generalization of common fixed point theorems for weakly commuting mappings by altering distances, Tamkang J. Math., 31 (2000), 243-250.

25
Q. Zhang, Y. Song, Fixed point theory for generalized $\psi$-weak contractions, Appl. Math. Lett., 22 (2009), 75-78. doi: 10.1016/j.aml.2008.02.007

.




DOI: 10.12732/ijpam.v109i4.15 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2016
Volume: 109
Issue: 4
Pages: 919 - 939


$(\psi$-$\phi)$-CONTRACTIVE CONDITIONS IN MULTIPLICATIVE METRIC SPACES%22&as_occt=any&as_epq=&as_oq=&as_eq=&as_publication=&as_ylo=&as_yhi=&as_sdtAAP=1&as_sdtp=1" title="Click to search Google Scholar for this entry" rel="nofollow">Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).